... as if I am nervous all the time! Is this a side effect?
I have been on Keppra for years. The nervousness you have is because of the brain tumor removed. They are caused because of stress and nervousness. And when you had the brain tumor removed, that could have caused more nervousness to you. The Keppra is an excellent drug for the seizures. When I started taking it, the seizures really started being more controlled.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2009 • 2 answers
Seizures - Will I have to take keppra, the rest of my life? I had brain surgery to remove 2 subdural
Updated 26 Aug 2014 • 1 answer
Doxycycline - Any side effects in the Brain to cause a Grade 2 Oligodendroglioma tumor in the right?
Updated 9 Oct 2015 • 1 answer
Updated 17 Jun 2017 • 1 answer
Updated 27 Apr 2018 • 1 answer